| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Failure of Implant (1924); Pain (1994)
| Date of Event |
03/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2022-00099, and 3007963827-2022-00101.Concomitant medical products: medical devices: articular surface medial congruent (mc) right 11 mm height catalog #: 42522100811, lot #: 64783880.Tibia cemented 5 degree stemmed right size e catalog #: 42532007102, lot#: 64663912.All poly patella cemented 32 mm diameter catalog #: 42540000032, lot #: 64620984.Palacos r (1x40) catalog #: 66017778, lot#: 92384711.Palacos r (1x40) catalog#: 66017778, lot #: 92384711.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient underwent a right knee revision approximately fourteen months post-implantation due to pain, loosening, and a titanium allergy.During the revision, the articular surface was found to pitted and bubbled.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h10.Suggested component code: mechanical (g04) - femur reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this items and the reported part and lot combination.The root cause of the allergic reaction is attributed to patient condition as the femoral component contains titanium.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.